# SDR AALA201804099024

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 6,142 hours, 2,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. PRESSURE OF EMERGENCY CYLINDER/ACCUMULATOR  AT R1 IS LOW AT 60F, IS READING 1400 PSI. SERVICED EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
